# SDR FDEA201109123843

- Difficulty date: September 12, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5734008520700
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE SKIN AT RIB 28 ADJACENT REAR SPAR AREA CORRODED. REMOVED CORROSION FROM AREA IAW SRM 51-73-10 AND CONFIRMED USING HFEC IAW NTM 51-10-02, WITHIN LIMITS IAW SRM 57-20-12, MINOR REPAIR.
